Full Text: PDF
Volume 1, Issue 1, 1 April 2019, Pages 25-38
Abstract. In this paper, we investigate the existence of fixed points for G-nonexpansive mappings and prove strong convergence theorems of a sequence generated by two different viscosity approximation methods for finding fixed points of these mappings in a Hilbert space with a directed graph. We also give examples and numerical results to support our main convergence theorem.
How to Cite this Article:
W. Cholamjiak, S. Suantai, R. Suparatulatorn, S. Kesornprom, P. Cholamjiak, Viscosity approximation methods for fixed point problems in Hilbert spaces endowed with graphs, J. Appl. Numer. Optim. 1 (2019), 25-38.